The flow structure of a nearly ideally expanded supersonic jet with mean shear

Jayakumari, H. B. ; Munjal, M. L. ; Sachdev, P. L. (1982) The flow structure of a nearly ideally expanded supersonic jet with mean shear Journal of Sound and Vibration, 81 (3). pp. 437-440. ISSN 0022-460X

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1016/0022-460X(82)90251-6

Related URL: http://dx.doi.org/10.1016/0022-460X(82)90251-6

Abstract

This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:33901
Deposited On:30 Mar 2011 19:04
Last Modified:12 Jul 2012 12:02

Repository Staff Only: item control page